| Catalog Number |
02.12.E0210FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-jan-2024 lot 2116919: 30 items manufactured and released on 24-jan-2022.Expiration date: 2027-01-06.No anomalies found related to the problem.To date, 28 items of the same lot have been sold with no similar reported case during the period of review clinical evaluation performed by medical affairs director: 1.25 years after primary cemented tka, anterior knee pain is perceived by the patient and the patello-femoral joint is also reconstructed with artificial devices.As customary, during this operation the insert of the tibiofemoral prosthetic device is also replaced.The thickness of the insert was slightly increased to enhance joint stability: it is normal that after some time the collateral ligaments may stretch and therefore the opportunity of gaining some additional joint stability is welcome.No hints of malfunctioning devices.
Event or Problem Description
At about 1 year and 2 months after primary, the patient came in reporting anterior knee pain and patella bone resurfacing has been performed.During the revision, knee instability has been detected and for this reason the insert was revised (from 10mm to 12mm).Slight external rotation of the tibial lbaseplate has been observed, but it is unknown if this contributed to the instability.Because of the satisfaction of kinematic alignment of the knee with the higher liner and patella implant, no further implants were revised.